Brown Discharge On Implanon

2 Replies Updated



Conversation Starter

Worried92 Says:


Hi I'm looking for any help at all here. I have been on Implanon for almost three years now. It is my first one and I am due to have it taken out in two-three months time. I am here because I went to the bathroom and noticed some bright blood on the tissue. I had my period a few weeks ago and I have very irregular periods on Implanon. I can go months without getting any bleeding and when I do bleed it can last for about 2 weeks. I had practically no bleeding the first year I was on Implanon. I was surprised to see blood because I have had my period recent enough in the last 3 weeks or so but I'm not 100% because I am terrible for keeping track of it. The bleeding went almost straight away but then I noticed some brown discharge when I wiped. It was very thin and not heavy at all. I'm worried that I'm pregnant because I know brown discharge and spotting is a sign. I felt a bit nauseous the other day but I am taking new medication ( the doctor told me it would have no effect on the implanon) so I just assumed the nausea was because of that. I was also taking antibiotics recently but I also know that they shouldnt effect the implanon. I do not use any other protection than the Implanon but I have been with my partner for two years now so I dont think it is an STI although I have not been tested in a few years. I suffer from anxiety and I am freaking myself out at the minute searching online so I'm looking for some help. I feel too scared to take a test. Im 24 years old.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

According to the NIH, rather than being a sign of pregnancy, brown blood/discharge is more often old blood that wasn't discharged during your last menstrual cycle and pregnancy spotting is only bright red blood for a very brief time at initial implantation of the egg.

Irregular periods and spotting can be normal side effects of this contraceptive, however, if you are concerned, there is no harm in having yourself testing for pregnancy.

When was your last PAP smear?

REPLYSHAREREPORT
Was this helpful?      3  
2
GINA Says:

HI MY NAME IS GINA AND I NEED SOME HELP BECAUSE I HAVE THE IMPLANON FOR ABOUT 5 YEARS AND THIS IS MY SECOND ROUND OF HAVING IT IN MY ARM. I HAVE BEEN ON MY PERIOD FOR A MONTH NOW AND IT IS VERY LITE AND I'M HAVING LOTS OF BLOOD CLOTS. I'M SCARED THAT SOMETHING MAY BE WRONG. DO YOU THINK THAT IT WILL STOP SOON OR WILL IT KEEP GOING. I HAVE BEEN REALLY TIRED THOUGH OUT THIS PERIOD. THIS IS THE FIRST TIME THAT THIS HAS HAPPEN TO ME.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

on nuristerate brown discharge
I started using petogen injection end of June.took it on time..when i returned for my second date I changed to nuristera... 1 reply
Lo loestrin fe constant brown discharge
I have been taking lo loestrin fe for about 5 months now. Last week I took one blue pill about 4-5 hours late but every ... 1 reply
not proper bleeding, only brown discharge
i am 24 yr old in jan feb 2014. i have only brown discharge not proper bleeding in march 2014 i have bleeding not much b...
brown discharge after periods
I'm having a brown discharge and the doctor gave me doxytet and purbac, but they are making me feel weak and I vomit... 1 reply
Brown Discharge For A Week
I have been stressed lately but I got my period on April 23rd, and then recently for the past week have had brown discha... 1 reply
brown discharge after 5 weeks pregnancy
I am 26 years old. My last menstrual period was 29th May 2015. By use of Preganew, it shows positive. But 7th July at ni...
brown discharge in pregnancy
After meeting with my fiance the next morning i bled and went to Dr where some tests were done including ultrasound scan...
brownish discharge while taking fertomid 50
the doc have told me to take fertomid 50 to increase my chances to get pregnant, so on the second day of my period i sta... 2 replies
brownish vaginal discharge
i had been taking neo penotran for 7 days. in fact its my 2nd day after my treatment done last thursday. why is it that ... 1 reply
i had a brown discharge
Hi there! It's my first time to use diane35 pills. After I completed the 21 tablets I stop taking it for 7 days as r... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 9 June 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA